MathSciNet Relay Station
MathSciNet bibliographic data
MR2361790 32S40 (32C38 34M35)
Morando, Giovanni An existence theorem for tempered solutions of $\scr D$-modules on complex curves. Publ. Res. Inst. Math. Sci. 43 (2007), no. 3, 625–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement